# SDR TWRA9719

- Difficulty date: February 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610FF
- Make and model: Boeing 747282B
- Aircraft serial: 20501
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58223
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING DAILY CHECK, FOUND SEAT ROW 27C TO 32C FLOOR EMERGENCY LIGHTS ARE INOP.  REPLACED BATTERY PACK.  OPS CHECK OK PER MM 33-51-00.  (M)
